Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a company representative as reported by a nurse concerning a female (age not reported) who in approximately May 2007 "within the last couple of weeks", was vaccinated with a dose of Gardasil (lot# not provided). In approximately May 2007 ''within the last two weeks or so", the patient experienced vomiting and fainting after receiving the first dose of the vaccine. The patient was hospitalized for about 5 days. Liver enzyme tests were performed indicating that "she may have some liver enzyme elevation." The patient was complaining about GI upset. Subsequently the patient recovered. There was no product quality complaint involved. No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166